# SDR REXA2024102901091

- Difficulty date: October 7, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 33,605 hours, 24,837 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD EMERGENCY EXIT DOOR HAS A VISIBLE CRACK BELOW THE AFT UPPER LUG. REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW ENDEAVOR EA CRJ928-17473 REV IR 10/15/2024.
